Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The multiple polynomial quadratic sieve

Author: Robert D. Silverman
Journal: Math. Comp. 48 (1987), 329-339
MSC: Primary 11Y05
MathSciNet review: 866119
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A modification, due to Peter Montgomery, of Pomerance's Quadratic Sieve for factoring large integers is discussed along with its implementation. Using it, allows factorization with over an order of magnitude less sieving than the basic algorithm. It enables one to factor numbers in the 60-digit range in about a day, using a large minicomputer. The algorithm has features which make it well adapted to parallel implementation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y05

Retrieve articles in all journals with MSC: 11Y05

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society